# SDR FDEA201408042044

- Difficulty date: August 4, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 62,797 hours, 23,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 233T32101028
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK & OPS CHECK OF EMER EXIT LIGHTS, UPON ACTUATION OF SWITCH, NOTICED HALF OF UNARMED LIGHT WOULD FLICKER. UPON TRYING TO  DISASSEMBLE TO RE-LAMP, LOWER HALF OF LIGHT ASSEMBLY BASICALLY CRUMBLED IN MY HAND.  REPLACED EMER LIGHT UNARMED LEN & DRAWER ASSEMBLY.  OPERATIONS CHECKED  NORMAL.
